# SDR 98ZZZX1163

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 7665009808102
- Condition: Failed
- Location: Nr 1 Hyd
- Part time: 2,387 hours
- Component: Abex
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST NR 1 HYDRAULIC SYSTEM PRESSURE IN-FLIGHT.  LANDED ON OFFSHORE PLATFORM WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC PUMP FAILURE (INTERNAL METAL CONTAMINATION).  REF:  S-76 IPC, CHAPTER 29-20-01, FIG 1, ITEM 11.
